# SDR P5CA2020071500265

- Difficulty date: July 11, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 37,010 hours, 5,948 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1U11715
- Part serial: A0079853AVW
- Condition: Damaged
- Location: Lt Blg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BODY GEAR STRG EICAS AND STATUS.  FOUND LT BODY GEAR INBOARD STEERING ACTUATOR DAMAGED.  REMOVED AND REPLACED L BODY / GEAR INBOARD STEERING ACTUATOR IAW AMM 32-53-11, SYSTEM OPS CHECK / GOOD.
